# SDR F3LA202507140267

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N384FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10596
- Aircraft time: 13,324 hours, 6,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: AC WAS PULLED OOS FOR THIS EVENT REFERENCE LOG PAGE LP585145 SUSPECTED TAIL STRIKE UPON LANDING.
